Many women use hormonal birth control at menopause for a variety of reasons, such as heavy bleeding, but they can affect menopause symptoms and have their own side effects.
AnnA Rushton | August 20, 2018 | 2 comments
Are you on the Pill or Coil for menopause symptoms? Users of hormonal contraceptives had a 52% greater risk of having breast cancer according to a recent study from Finland.
AnnA Rushton | March 13, 2017 | 0 comments
Synthetic and natural hormones are not necessarily compatible. For some conditions they go together, but you really need to know what you can, and can’t do.
Dame Dr Shirley Bond | March 23, 2016 | 22 comments
Oregon Health & Science University have found that the commonly held belief that oral contraceptives cause weight gain appears to be false.
AnnA Rushton | February 4, 2011 | 2 comments
A new alternative to the contraceptive pill that yet again creates hormone confusion.
AnnA Rushton | November 10, 2010 | 0 comments